# SDR USAA020358

- Difficulty date: August 31, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, S22L AT STATION 727D PLUS 13.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 201.  (M)
